Aa
A
A
Close
Avatar_universal
Ringing in head
Can Lamictin worsen the ringing in my head. I experience dizzispells as well. the high pitch in my head worsens everything
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Hi,
You are right in thinking that Lamictin is the cause. Ringing of ears or Tinnitus and dizziness are side effects of  Lamictin. Please consult your doctor for a change in the medication or dosage. Please take good nutrition to counter the side effects of medications. Diet or supplements rich in multivitamins, multiminerals, Omega 3 fatty acids, calcium and protein may relieve of many side effects. Antioxidants like Vitamin A, C and E are a must. Hope this helps you. Take care and regards!  


Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thank you I will apply your advise.Through all my nightmares since seeing a Neurologist I now have panic/anxiety attacks any suggestions on that.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Ringing in head
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
144586_tn?1284669764
Blank
338416_tn?1420049302
Blank
Fort Worth, TX
1780921_tn?1416842066
Blank
Chandler, AZ
562511_tn?1285907760
Blank
CA
209987_tn?1451939065
Blank
AB